# SDR AALA202504246485

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 69,508 hours, 33,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 1C EMERGENCY LIGHT INOP. MAINTENANCE REPLACED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT PER AMM 33-51-00 AND CMM 25-20-85.
